# SDR SWAA2015070641347

- Difficulty date: June 20, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 26,685 hours, 11,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Part number: 65691765
- Condition: Stripped
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD GIRT BAR ATTACH POINT NUTPLATE STRIPPED OUT.  R & R PLATE IAW SRM.
